# SDR YENA2025043000457

- Difficulty date: April 28, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 03348
- Aircraft time: 63,712 hours, 22,985 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1469, BUF-PBI. 'ADVISED BY INFLIGHT CREW AT GATE THAT DURING APPROACH,CREW EXPERIENCED FUME EVENT BELOW 10K. DESCRIBED THE SOURCE AS EMINATING FROM AFT CABIN AND MOVED FORWARD SYMPTOMS FROM CREW DESCRIBED AS EYE IRRITANT AND SLIGHT HEADACHES DUE TO OIL SMELL. APU WAS NOT ON; COMPLIED WITH INFO NOTICE 2017-T015, SECTION B2, IDENTIFIED OIL ODOR PERFORMED DECONTAMINATION LEVEL A IAW TSM 05-50-00-810-831-A. REPLACED RECIRCULATION HEPA FILTERS IAW AMM 21-21-41. NO ODOR PRESENT.
